Alert archive / Hawaii / High Surf Warnings in 2015

High Surf Warning 10, NWS Honolulu, HI

October 26, 2015Honolulu County, Kauai County, Kalawao County, Hawaii

NWS Honolulu, HI issued this high surf warning at Oct 26, 2015, 3:32 PM HST for Honolulu County, Kauai County, Kalawao County, Hawaii. It was in force for 48 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 26, 2015, 3:32 PM HST (01:32 UTC)
Expired
Oct 28, 2015, 3:44 PM HST
In force
48 hr
Issued by
NWS Honolulu, HI

Counties Honolulu County, HI, Kalawao County, HI, Kauai County, HI

The radar

The Molokai radar (PHMO), 116 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lihue, (PHLI), launched 00:00Z, 1.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lihue, at 00:00Z on 2015-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lihue, at 00:00Z on 2015-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
991 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

755 
WHHW40 PHFO 270132
CFWHFO

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
332 PM HST MON OCT 26 2015

...HIGH SURF WARNING FOR NORTH AND WEST FACING SHORES...

.A LARGE NORTH NORTHWEST SWELL WILL GRADUALLY RISE TONIGHT...PEAK
LATE TUESDAY AND TUESDAY NIGHT...THEN LOWER SLOWLY THROUGH WEDNESDAY.

HIZ024-025-270245-
/O.CAN.PHFO.SU.Y.0054.000000T0000Z-151027T0400Z/
SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST-
332 PM HST MON OCT 26 2015

...HIGH SURF ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE HIGH
SURF ADVISORY. 

SURF ALONG EAST FACING SHORES HAS DIMINISHED. 

$$

HIZ001>003-006>009-012-013-017-019-020-271445-
/O.NEW.PHFO.SU.W.0010.151027T0132Z-151029T0400Z/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-WAIANAE COAST-
OAHU NORTH SHORE-OAHU KOOLAU-OLOMANA-MOLOKAI WINDWARD-
MOLOKAI LEEWARD-MAUI WINDWARD WEST-MAUI CENTRAL VALLEY-
WINDWARD HALEAKALA-
332 PM HST MON OCT 26 2015

...HIGH SURF WARNING IN EFFECT UNTIL 6 PM HST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF
WARNING...WHICH IS IN EFFECT UNTIL 6 PM HST WEDNESDAY. 

* SURF...GRADUALLY RISING TO 20 TO 25 FEET ALONG NORTH FACING
  SHORES AND 15 TO 20 FEET ALONG WEST FACING SHORES.

* TIMING...THE HIGHEST SURF IS EXPECTED TUESDAY AFTERNOON AND
  TUESDAY NIGHT.

* IMPACTS...HIGH...EXPECT OCEAN WATER OCCASIONALLY SWEEPING
  ACROSS PORTIONS OF BEACHES...VERY STRONG BREAKING WAVES AND
  STRONG LONGSHORE AND RIP CURRENTS. BREAKING WAVES MAY
  OCCASIONALLY IMPACT HARBORS MAKING NAVIGATING THE HARBOR CHANNEL
  DANGEROUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE BREAKING SURF...SIGNIFICANT SHOREBREAK...AND DANGEROUS
CURRENTS MAKE ENTERING THE WATER VERY HAZARDOUS. ANYONE ENTERING
THE WATER COULD FACE SIGNIFICANT INJURY OR DEATH. BOATERS SHOULD
BE AWARE OF AN INCREASED NUMBER OF SURFERS AND BODY BOARDERS
UTILIZING THE HARBOR CHANNEL TO ACCESS SURFING AREAS.

&&

$$

BURKE
4 follow-up statements
343 
WHHW40 PHFO 271334
CFWHFO

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
334 AM HST TUE OCT 27 2015

...HIGH SURF WARNING FOR NORTH AND WEST FACING SHORES...

.A LARGE NORTH NORTHWEST SWELL WILL PEAK LATER TODAY AND 
TONIGHT...THEN GRADUALLY SUBSIDE THROUGH WEDNESDAY.

HIZ025-280245-
/O.EXA.PHFO.SU.W.0010.000000T0000Z-151029T0400Z/
BIG ISLAND NORTH AND EAST-
334 AM HST TUE OCT 27 2015

...HIGH SURF WARNING IN EFFECT UNTIL 6 PM HST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF
WARNING...WHICH IS IN EFFECT UNTIL 6 PM HST WEDNESDAY. 

* SURF...GRADUALLY RISING TO 20 TO 25 FEET ALONG NORTH FACING
  SHORES.

* TIMING...THE HIGHEST SURF IS EXPECTED THIS AFTERNOON AND EVENING.

* IMPACTS...HIGH...EXPECT OCEAN WATER OCCASIONALLY SWEEPING 
  ACROSS PORTIONS OF BEACHES...VERY STRONG BREAKING WAVES AND 
  STRONG LONGSHORE AND RIP CURRENTS. BREAKING WAVES MAY 
  OCCASIONALLY IMPACT HARBORS MAKING NAVIGATING THE HARBOR 
  CHANNEL DANGEROUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE BREAKING SURF...SIGNIFICANT SHOREBREAK...AND DANGEROUS
CURRENTS MAKE ENTERING THE WATER VERY HAZARDOUS. ANYONE ENTERING
THE WATER COULD FACE SIGNIFICANT INJURY OR DEATH. BOATERS SHOULD
BE AWARE OF AN INCREASED NUMBER OF SURFERS AND BODY BOARDERS
UTILIZING THE HARBOR CHANNEL TO ACCESS SURFING AREAS.

&&

$$

HIZ001>003-006>009-012-013-017-019-020-280245-
/O.CON.PHFO.SU.W.0010.000000T0000Z-151029T0400Z/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-WAIANAE COAST-
OAHU NORTH SHORE-OAHU KOOLAU-OLOMANA-MOLOKAI WINDWARD-
MOLOKAI LEEWARD-MAUI WINDWARD WEST-MAUI CENTRAL VALLEY-
WINDWARD HALEAKALA-
334 AM HST TUE OCT 27 2015

...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY...

* SURF...GRADUALLY RISING TO 20 TO 25 FEET ALONG NORTH FACING 
  SHORES AND 15 TO 20 FEET ALONG WEST FACING SHORES. 

* TIMING...THE HIGHEST SURF IS EXPECTED THIS AFTERNOON AND
  EVENING. 

* IMPACTS...HIGH...EXPECT OCEAN WATER OCCASIONALLY SWEEPING 
  ACROSS PORTIONS OF BEACHES...VERY STRONG BREAKING WAVES AND 
  STRONG LONGSHORE AND RIP CURRENTS. BREAKING WAVES MAY 
  OCCASIONALLY IMPACT HARBORS MAKING NAVIGATING THE HARBOR 
  CHANNEL DANGEROUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE BREAKING SURF...SIGNIFICANT SHOREBREAK...AND DANGEROUS
CURRENTS MAKE ENTERING THE WATER VERY HAZARDOUS. ANYONE ENTERING
THE WATER COULD FACE SIGNIFICANT INJURY OR DEATH. BOATERS SHOULD
BE AWARE OF AN INCREASED NUMBER OF SURFERS AND BODY BOARDERS
UTILIZING THE HARBOR CHANNEL TO ACCESS SURFING AREAS.

&&

$$

REYNES
242 
WHHW40 PHFO 280131
CFWHFO

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
331 PM HST TUE OCT 27 2015

...HIGH SURF WARNING FOR NORTH AND WEST FACING SHORES...

.A LARGE NORTH NORTHWEST SWELL WILL PEAK TONIGHT...THEN
GRADUALLY SUBSIDE THROUGH WEDNESDAY.

HIZ001>003-006>009-012-013-017-019-020-025-281445-
/O.CON.PHFO.SU.W.0010.000000T0000Z-151029T0400Z/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-WAIANAE COAST-
OAHU NORTH SHORE-OAHU KOOLAU-OLOMANA-MOLOKAI WINDWARD-
MOLOKAI LEEWARD-MAUI WINDWARD WEST-MAUI CENTRAL VALLEY-
WINDWARD HALEAKALA-BIG ISLAND NORTH AND EAST-
331 PM HST TUE OCT 27 2015

...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY...

* SURF...RISING TO 20 TO 30 FEET ALONG NORTH FACING SHORES AND 15
  TO 20 FEET ALONG WEST FACING SHORES.

* TIMING...THE HIGHEST SURF IS EXPECTED THIS EVENING.

* IMPACTS...HIGH...EXPECT OCEAN WATER OCCASIONALLY SWEEPING 
  ACROSS PORTIONS OF BEACHES...VERY STRONG BREAKING WAVES AND 
  STRONG LONGSHORE AND RIP CURRENTS. BREAKING WAVES MAY 
  OCCASIONALLY IMPACT HARBORS MAKING NAVIGATING THE HARBOR 
  CHANNEL DANGEROUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE BREAKING SURF...SIGNIFICANT SHOREBREAK...AND DANGEROUS
CURRENTS MAKE ENTERING THE WATER VERY HAZARDOUS. ANYONE ENTERING
THE WATER COULD FACE SIGNIFICANT INJURY OR DEATH. BOATERS SHOULD
BE AWARE OF AN INCREASED NUMBER OF SURFERS AND BODY BOARDERS
UTILIZING THE HARBOR CHANNEL TO ACCESS SURFING AREAS.

&&

$$
821 
WHHW40 PHFO 281327
CFWHFO

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
327 AM HST WED OCT 28 2015

...HIGH SURF WARNING FOR NORTH AND WEST FACING SHORES...

.ALTHOUGH THE LARGE NORTH NORTHWEST SWELL WILL SLOWLY SUBSIDE
TODAY...WARNING LEVEL SURF IS STILL EXPECTED ALONG NORTH AND WEST
FACING SHORES THROUGH THIS EVENING.

HIZ001>003-006>009-012-013-017-019-020-025-290230-
/O.CON.PHFO.SU.W.0010.000000T0000Z-151029T0400Z/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-WAIANAE COAST-
OAHU NORTH SHORE-OAHU KOOLAU-OLOMANA-MOLOKAI WINDWARD-
MOLOKAI LEEWARD-MAUI WINDWARD WEST-MAUI CENTRAL VALLEY-
WINDWARD HALEAKALA-BIG ISLAND NORTH AND EAST-
327 AM HST WED OCT 28 2015

...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

* SURF...20 TO 30 FEET ALONG NORTH FACING SHORES AND 15 TO 20
  FEET ALONG WEST FACING SHORES.

* TIMING...THROUGH 6 PM HST THIS EVENING.

* IMPACTS...HIGH...EXPECT OCEAN WATER OCCASIONALLY SWEEPING 
  ACROSS PORTIONS OF BEACHES...VERY STRONG BREAKING WAVES AND 
  STRONG LONGSHORE AND RIP CURRENTS. BREAKING WAVES MAY 
  OCCASIONALLY IMPACT HARBORS MAKING NAVIGATING THE HARBOR 
  CHANNEL DANGEROUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE BREAKING SURF...SIGNIFICANT SHOREBREAK...AND DANGEROUS
CURRENTS MAKE ENTERING THE WATER VERY HAZARDOUS. ANYONE ENTERING
THE WATER COULD FACE SIGNIFICANT INJURY OR DEATH.

&&

$$
739 
WHHW40 PHFO 290144
CFWHFO

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
344 PM HST WED OCT 28 2015

...HIGH SURF ADVISORY FOR NORTH AND WEST FACING SHORES...

.A LARGE NORTH NORTHWEST SWELL WILL CONTINUE TO DECLINE TONIGHT...
WITH RESULTING SURF EXPECTED TO TEMPORARILY DROP BELOW ADVISORY
LEVELS ON NORTH AND WEST FACING SHORES BY THURSDAY MORNING. A NEW
NORTHWEST SWELL WILL ARRIVE ON THURSDAY...BUILDING DURING THE
AFTERNOON AND PEAKING THURSDAY NIGHT INTO FRIDAY. SURF WILL RISE
TO NEAR WARNING LEVELS ONCE AGAIN ON NORTH AND WEST FACING SHORES.

HIZ001>003-006>009-012-013-017-019-020-291445-
/O.CAN.PHFO.SU.W.0010.000000T0000Z-151029T0400Z/
/O.NEW.PHFO.SU.Y.0056.151029T0144Z-151031T1600Z/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-WAIANAE COAST-
OAHU NORTH SHORE-OAHU KOOLAU-OLOMANA-MOLOKAI WINDWARD-
MOLOKAI LEEWARD-MAUI WINDWARD WEST-MAUI CENTRAL VALLEY-
WINDWARD HALEAKALA-
344 PM HST WED OCT 28 2015

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 AM HST SATURDAY...
...HIGH SURF WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST SATURDAY. THE HIGH
SURF WARNING HAS BEEN CANCELLED. 

* SURF...ALONG NORTH FACING SHORES...14 TO 18 FEET TONIGHT...
  LOWERING TO 6 TO 10 FEET LATE TONIGHT AND THURSDAY
  MORNING...THEN RISING TO 12 TO 16 FEET THURSDAY AFTERNOON. ALONG
  WEST FACING SHORES...8 TO 12 FEET TONIGHT...LOWERING TO 4 TO 6
  FEET LATE TONIGHT AND THURSDAY MORNING...THEN RISING TO 8 TO 12
  FEET THURSDAY AFTERNOON.

* TIMING...BRIEFLY DROPPING BELOW ADVISORY LEVELS THURSDAY
  MORNING...THEN RISING ABOVE ADVISORY LEVELS AGAIN THURSDAY
  AFTERNOON THROUGH FRIDAY NIGHT.

* IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE
  BREAK...AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING
  DIFFICULT AND DANGEROUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE BREAKING SURF...SIGNIFICANT SHOREBREAK...AND DANGEROUS
CURRENTS MAKE ENTERING THE WATER VERY HAZARDOUS. ANYONE ENTERING
THE WATER COULD FACE SIGNIFICANT INJURY OR DEATH. BOATERS SHOULD
BE AWARE OF AN INCREASED NUMBER OF SURFERS AND BODY BOARDERS
UTILIZING THE HARBOR CHANNEL TO ACCESS SURFING AREAS.

&&

$$

HIZ025-291445-
/O.CAN.PHFO.SU.W.0010.000000T0000Z-151029T0400Z/
/O.NEW.PHFO.SU.Y.0056.151029T0144Z-151029T1600Z/
BIG ISLAND NORTH AND EAST-
344 PM HST WED OCT 28 2015

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 AM HST THURSDAY...
...HIGH SURF WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST THURSDAY. THE HIGH
SURF WARNING HAS BEEN CANCELLED. 

* SURF...10 TO 15 FEET ALONG NORTH FACING SHORES.

* TIMING...THROUGH 6 AM HST EARLY THURSDAY MORNING.

* IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE
  BREAK...AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING
  DIFFICULT AND DANGEROUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN
BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION. BOATERS SHOULD
EXPECT RECREATIONAL SURFERS AND BODY BOARDERS UTILIZING HARBOR
CHANNELS TO ACCESS SURFING AREAS.

&&

$$

JACOBSON/WROE

What forecasters said that day

The local office's own words before this high surf warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this high surf warning went out at Oct 26, 3:32 PM HST, 0 minutes earlier.

Area forecast discussion, Oct 26, 3:32 PM HST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
332 PM HST MON OCT 26 2015

.SYNOPSIS...
A WEAK FRONT WILL GRADUALLY MOVE DOWN THE ISLAND CHAIN TONIGHT AND
TUESDAY ACCOMPANIED BY SOME PASSING LIGHT SHOWERS MAINLY OVER
WINDWARD AND MAUKA AREAS. HIGH PRESSURE WILL BUILD IN BEHIND THE
FRONT WITH TRADE WINDS RETURNING. CLOUDS AND PASSING SHOWERS WILL
CONTINUE TO FAVOR WINDWARD AND MAUKA AREAS. ANOTHER FRONT WILL
APPROACH THE AREA LATE IN THE WEEK WITH WINDS BECOMING LIGHTER.
THERE MAY BE AND INCREASE IN SHOWER ACTIVITY OUT AHEAD OF THE
FRONT.

&&

.DISCUSSION...
A WEAKENING EAST TO WEST ORIENTED FRONTAL CLOUD BAND HAS RECENTLY
REACHED KAUAI AND IS GRADUALLY APPROACHING OAHU FROM THE NORTH. A
SECOND CLOUD BAND IS SEEN DRAPED ACROSS PORTIONS OF MAUI COUNTY
AND THE BIG ISLAND BUT IT IS GRADUALLY DISSIPATING. THE BANDS OF
CLOUDS ARE RATHER SHALLOW WITH RADAR INDICATING ONLY SCATTERED
LIGHT SHOWERS ASSOCIATED WITH THEM MAINLY OVER NORTH AND NORTHEAST
FACING SLOPES. WINDS WILL BE LIGHT THROUGH TONIGHT DUE TO THE
FRONTS PROXIMITY.

THE FRONT IS FORECAST TO SLOWLY MOVE DOWN THE ISLAND CHAIN
TONIGHT AND TUESDAY AND STALL AND DISSIPATE NEAR THE BIG ISLAND BY
MID WEEK. WITH RIDGING ALOFT AND THE SHALLOWNESS OF THE
FRONT...ONLY LIGHT PASSING SHOWERS ARE EXPECTED DURING ITS PASSAGE
MAINLY OVER WINDWARD AND MAUKA AREAS. WINDWARD BIG ISLAND MAY SEE
A BIT MORE OF A PROLONGED SHOWER PERIOD DEPENDING ON HOW CLOSE THE
FRONT STALLS TO THEM.

HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT AND GRADUALLY MOVE
FROM WEST TO EAST FAR NORTH OF THE STATE. THIS WILL PLACE THE
ISLANDS IN A MODERATE TRADE WIND ENVIRONMENT DURING THE MID WEEK
PERIOD.

LATER IN THE WEEK THE HIGH WILL BE LOCATED FAR NORTHEAST OF THE
AREA WHILE ANOTHER FRONT APPROACHES THE AREA FROM THE NORTHWEST.
THIS WILL CAUSE OUR WINDS TO BECOME LIGHTER AS WE HEAD INTO THE
WEEKEND. THE FRONT IS FORECAST TO STALL NORTH OF THE AREA HOWEVER
MOISTURE MAY GET DRAWN UP FROM THE SOUTHEAST OUT AHEAD OF IT
ALLOWING FOR AN INCREASE IN SHOWER ACTIVITY. ALSO THE AN UPPER
TROUGH WILL MOVE CLOSER TO THE AREA AND WILL LIKELY CAUSE THE
AIRMASS TO BECOME A BIT LESS STABLE.

&&

.AVIATION...
A WEAK COLD FRONT WILL MOVE SOUTHWARD THROUGH KAUAI LATE
THIS AFTERNOON...OAHU AND MAUI COUNTY TONIGHT...AND WILL REACH THE
BIG ISLAND BY DAYBREAK TUESDAY. SOME MVFR CIGS AND/OR VSBYS WILL BE
POSSIBLE IN SHRA AS THE FRONT MOVES THROUGH.
OTHERWISE...PREDOMINANTLY VFR CONDITIONS ARE EXPECTED THROUGH THE
TAF FORECAST PERIOD.

AIRMET SIERRA IS IN EFFECT FOR MOUNTAIN OBSCURATION ACROSS KAUAI.
THE AIRMET WILL LIKELY NEED TO BE EXPANDED ACROSS PORTIONS OF THE
OTHER ISLANDS LATER TONIGHT.

&&

.MARINE...
SWELLS FROM TROPICAL STORM OLAF WILL CONTINUE TO LOWER TONIGHT THROUGH
TUESDAY. THE HIGH SURF ADVISORY FOR THE EAST FACING SHORES ON THE
BIG ISLAND HAS BEEN CANCELLED.

A RATHER LARGE NORTH NORTHWEST SWELL WILL BEGIN TO FILL IN
OVERNIGHT AND TUESDAY MORNING. THIS SWELL IS EXPECTED TO PEAK
LATE TUESDAY AND TUESDAY NIGHT...THEN LOWER GRADUALLY WEDNESDAY
INTO THURSDAY. SURF HEIGHTS ARE EXPECTED TO REACH LOW END WARNING
LEVELS DURING THE PEAK OF THE SWELL. THE NORTHERLY DIRECTION OF
THE SWELL WILL ALSO CAUSE ELEVATED SURF ALONG SOME EAST FACING
SHORES WITH NORTHERLY EXPOSURE.

ANOTHER LARGE NORTHWEST SWELL IS EXPECTED TO GRADUALLY FILL IN
WEDNESDAY NIGHT AND THURSDAY MORNING...PEAK THURSDAY NIGHT AND
FRIDAY...THEN LOWER GRADUALLY SATURDAY INTO SUNDAY. SURF HEIGHTS
WILL LIKELY REACH WARNING LEVELS DURING THE PEAK OF THE SWELL.

THE CURRENT SOUTH SWELL WILL CONTINUE TO LOWER GRADUALLY OVER THE
NEXT COUPLE OF DAYS. OTHERWISE THERE WILL BE A SERIES OF SMALL
SOUTHERLY SWELLS THROUGH THE WEEK AND ON INTO THE WEEKEND.

THE ABOVE MENTIONED NORTH AND NORTHWEST SWELLS COMBINED WITH
LOCALLY GENERATED WINDS WAVES...WILL CAUSE SMALL CRAFT ADVISORY
CONDITIONS AT TIMES OVER EXPOSED COASTAL WATERS.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
HIGH SURF WARNING UNTIL 6 PM HST WEDNESDAY FOR NIIHAU-KAUAI
WINDWARD-KAUAI LEEWARD-WAIANAE COAST-OAHU NORTH SHORE-OAHU
KOOLAU-OLOMANA-MOLOKAI-MAUI WINDWARD WEST-MAUI CENTRAL VALLEY-
WINDWARD HALEAKALA.

SMALL CRAFT ADVISORY UNTIL 6 PM HST WEDNESDAY FOR KAUAI
NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-KAIWI
CHANNEL-MAUI COUNTY WINDWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL-
ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS.

&&

SYNOPSIS/DISCUSSION/MARINE...BURKE
AVIATION...JELSEMA

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 3:44 PM HSTSmall Craft AdvisoryHFO4 days

Nearby

High Surf Warnings in Hawaii, 2015Every high surf warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.